Chudinovich, I. and Constanda, C. (2001) The Solvability of boundary integral equations for the Dirichlet and Neumann problems in the theory of thin elastic plates. Mathematics and Mechanics of Solids, 6 (3). pp. 269-279. ISSN 1081-2865Full text not available in this repository. (Request a copy from the Strathclyde author)
The existence, uniqueness, and continuous dependence on the data are investigated for the weak solutions of boundary integral equations arising in the interior and exterior Dirichlet and Neumann problems for plates with transverse shear deformation treated by means of potential methods.
|Keywords:||boundary integral equations, weak solutions, elastic plates, Mathematics, Mechanics of Materials, Materials Science(all), Mathematics(all)|
|Subjects:||Science > Mathematics|
Faculty of Science > Mathematics and Statistics > Mathematics
|Depositing user:||Strathprints Administrator|
|Date Deposited:||13 Jan 2007|
|Last modified:||27 Apr 2016 10:23|